Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Cause if irregular periods after taking i-pill - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1725 Questions
User :   My last time periods stop on 11 sep & on 12 sep i take the i pill & 14 my periods comes again now my periods is nt coming 14 oct i m nt pregnat i test many time
Doctor :   hello
Doctor :   i am Dr xxx here
User :   HI
Doctor :   well when you take i pill its quite normal to see some delay in periods
User :   OK
User :   BUT HW MUCH TIME
Doctor :   did you took the pregnancy test?>
User :   YES 3 TO 4 TIME ITS NEGATIVE
Doctor :   ok
Doctor :   then you have nothing to worry
User :   PERIODS HOW MANY DELAY
User :   DAYS DELAY
Doctor :   depends can up to by a week
User :   OK
User :   I WANT TO ASK
User :   I FIRST TIME TAKE THE IPILL
User :   BUT AFTER TAKING THE PILL MY PERIODS COMES AGIAN AFTER FEW DAYS
User :   WITH IN 4 DAYS
User :   ITS NORMAL
Doctor :   yes
User :   OK
Doctor :   may i know your age ?
User :   26 YEARS
Doctor :   well you have nothing to worry about
Doctor :   everthing is ok
User :   OK
User :   I ASK ONE Q
Doctor :   ok
User :   I HAVE MANY PIPNELS IN MY FACE WHAT I DO
User :   IT AFTER TAKING THE PILL
Doctor :   thats also hormonal side effects
Doctor :   it will go soon
User :   OK SIR
User :   MY SKIN IS TANNED HW IT RECOVER
Doctor :   since when
User :   4 MONTHS
Doctor :   ok
User :   HELLO
Doctor :   well your skin tanning needs to be shown to a dermatologist
User :   OK
User :   ANY OTHER TIP FOR HEALTHY LIFE
Doctor :   nothing can beat regular exercise and good intake of food
User :   OK THANKS
Doctor :   your most welcome
Doctor :   take care
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor